Skip to Content

Most effective pain relief from OxyContin but causes facial rash cortisone cream doesn't work. Help?

Responses (3)

kaismama 28 Nov 2012

It can cause a rash, but its weird just on your face. Have you tried taking something like benadryl?

Fibrograndma 29 Nov 2012

Yes and Benadryl also causes rash .(

kaismama 29 Nov 2012

Oh my, you're sensitive to medications.

marlintuna 20 Dec 2012

interesting i have the same problem that seems to correlate with my high oxycontin dose. I use a cortisone cream and my doctor said its a fungal infection.

Anonymous 29 Nov 2012

Hello Fibrograndma. A zinc ointment, available at most pharmacies, might help. Regards pledge

Fibrograndma 29 Nov 2012

No haven't tried that.

kaismama 29 Nov 2012

be sure you have mineral oil on hand if you use it on your face, its hard to get off of skin.

Fibrograndma 29 Nov 2012

Thank you.

Anonymous 29 Nov 2012

Have you notified your doctor about this rash? I only say this as it can be a sign of a severe allergic reaction that can get worse. I understand that they Oxy is the most effective pain reliever, but you don't want to take a chance with a severe allergic reaction. If your doctor knows then great!! Try the zinc cream.

Drugs.com free discount card

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions